Anaprox Oral Tablet 550 mg
This medicine is used for the following purposes:
- inflammatory disease
Take the medicine with 250 mL (1 cup) of water.
Sit or stand upright for 10 minutes after taking the medicine. Do not lie down.
You may take with food to prevent stomach upset.
Store at room temperature in a dry place. Do not keep in the bathroom.
Keep the medicine away from heat and light.
Drink plenty of water while on this medicine.
This medicine may cause you to become more sensitive to the sun. Use sunscreen or wear protective clothing when you are exposed to the sun.
If you forget to take a dose on time, take it as soon as you remember. If it is almost time for the next dose, do not take the missed dose. Return to your normal dosing schedule. Do not take 2 doses of this medicine at one time.
Please tell your doctor and pharmacist about all the medicines you take. Include both prescription and over-the-counter medicines. Also tell them about any vitamins, herbal medicines, or anything else you take for your health.
If your symptoms do not improve or they worsen while on this medicine, contact your doctor.
Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.
This medicine may cause serious bleeding problems in patients taking blood thinner medications. Follow your doctor's instructions carefully to monitor your blood lab tests if you are on blood thinners.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.
Some patients with weak hearts may have worsening of symptoms. If you notice difficulty breathing, weight gain, or swelling of your legs or ankles, let your doctor know right away.
This medicine is associated with an increased risk of serious heart problems, heart attack, and stroke. Please speak with your doctor about the risks and benefits of using this medicine. Contact your doctor immediately if you experience chest pain or difficulty breathing.
This medicine may cause serious bleeding from the stomach or bowels. Stop this medicine and call your doctor immediately if you see any signs of bleeding. Bleeding can cause pain in the stomach, vomiting up liquid that looks like coffee grounds, and red or dark tarry stools.
Do not use the medication any more than instructed.
Your ability to stay alert or to react quickly may be impaired by this medicine. Do not drive or operate machinery until you know how this medicine will affect you.
Speak with your doctor before taking any medicine with aspirin.
Please check with your doctor before drinking alcohol while on this medicine.
Avoid smoking while on this medicine. Smoking may increase your risk for stroke, heart attack, blood clots, high blood pressure, and other diseases of the heart and blood vessels.
Contact your doctor if you notice a change in the amount or darkening of your urine.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.
Ask your pharmacist if this medicine can interact with any of your other medicines. Be sure to tell them about all the medicines you take.
Please tell all your doctors and dentists that you are on this medicine before they provide care.
Do not start or stop any other medicines without first speaking to your doctor or pharmacist.
Call your doctor right away if you notice any unusual bleeding or bruising.
Do not share this medicine with anyone who has not been prescribed this medicine.
This medicine can cause serious side effects in some patients. Important information from the U.S. Food and Drug Administration (FDA) is available from your pharmacist. Please review it carefully with your pharmacist to understand the risks associated with this medicine.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- drowsiness or sedation
- excess gas
- high blood pressure
- ringing in the ears
- stomach upset or abdominal pain
- increased risk of sunburn
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- bleeding that is severe or takes longer to stop
- unusual bruising or discoloration on skin
- chest pain
- coughing up blood or vomit that looks like coffee grounds
- swelling of the legs, feet, and hands
- swelling in the neck or throat
- jaw pain
- signs of kidney damage (such as bloody or bubbly urine, or changes in urine color or amount)
- symptoms of liver damage (such as yellowing of skin or eyes, dark urine, unusual tiredness or weakness; severe stomach or back pain)
- shortness of breath
- dark, tarry stool
- symptoms of stroke (such as one-sided weakness, slurred speech, confusion)
- difficulty swallowing
- unusual or unexplained tiredness or weakness
- urinating less often
- blurring or changes of vision
- severe or persistent vomiting
- sudden or unexplained weight gain
A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://krames.meducation.com/V2.0/fdbpem/1289
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all
there is to know about it.Your doctor or pharmacist may give you other documents about your medicine.
Please talk to them if you have any questions.Always follow their advice. There is a more complete
description of this medicine available in English.Scan this code on your smartphone or tablet or use
the web address below. You can also ask your pharmacist for a printout. If you have
any questions, please ask your pharmacist.